# SDR CALA2022022400493

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 65,576 hours, 22,420 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 761574B
- Part serial: 1573
- Condition: Failed
- Location: #2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR 2 DRIVE LIGHT ILLUMINATED IN FLIGHT.  GEN 2 DRIVE DISC ONNECTED PER QRH PROCEDURE. PLACE #2 ENG GENERATOR ON MEL. DDP C/W PLACARD #2 GENERATOR INOP.  VERIFIED #2 DISCONNECT , APU OIL FULL ,#1 IDG FULL , LIGHTS REMOVED AS REQUIRED. TOMC APPROVED ON THE ACCESSORY GEARBOX OR LEAKING WITHIN THE OIL COOLING AND OIL HEAT EXCHANGER FOR EVIDENCE OF LEAKAGE. ALSO PERFORM A PRESENT. IF NO LEAKS PRESENT, FOLLOW FIM 24-11 TASK 802. CIRCUIT. VISUALLY INSPECT THE IDG, OIL COOLING CIRCUIT TUBING, STATIC LEAK CHECK IF POSSIBLE. REPLACE THE IDG IF LEAKING IS EG UPDATE: LOG PAGE HISTORY SHOWS 10 INSTANCES OF LOW OIL IN THE #2 IDG SINCE INSTALLATION LAST JUNE. SUSPECT ISSUE WITH THE QAD ADD EMP:U355693 REMOVED AND REPLACED #2 ENGINE IDG.   NO LEAKS NOTED AND OPS CHECK NORMAL.   REF AMM 24-11-11.  REPLACED LIGHT BULBS AS REQUIRED FOR ( DRIVE & GEN OFF BUS LIGHTS) @ OVERHEAD PANEL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1807583  SN OFF 1573 VERIFIED POWER FEEDER CABLES WAS INSTALLED REF REF AMM 24-11-11 AND GMM 09-10-05 CHAP. 24. GENERATOR, INTE  OFF 29-2411-9-0001 1573 ON 29-2411-9-0001 0931
